Annals of Functional Analysis

The Hankel operators and noncommutative BMO spaces

Cheng Yan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let M be a von Neumann algebra with a faithful normal semifinite trace τ. The noncommutative Hardy space Hp(M) associates with A, which is a subdiagonal algebra of M. We define the Hankel operator Ht on Hp(M), and we obtain that the norm Ht is equal to d(t;A) and is also the equivalent of the BMO(Msa) norm of t for every tM, where Msa are the self-adjoint operators in M.

Article information

Ann. Funct. Anal., Volume 7, Number 3 (2016), 402-410.

Received: 27 October 2015
Accepted: 4 December 2015
First available in Project Euclid: 17 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46L51: Noncommutative measure and integration
Secondary: 46L52: Noncommutative function spaces

semifinite von Neumann algebra noncommutative Hardy space Hankel operator noncommutative BMO


Yan, Cheng. The Hankel operators and noncommutative BMO spaces. Ann. Funct. Anal. 7 (2016), no. 3, 402--410. doi:10.1215/20088752-3605321.

Export citation


  • [1] W. B. Arveson, Analyticity in operator algebras, Amer. J. Math. 89 (1967), 578–642.
  • [2] T. N. Bekjan, Noncommutative Hardy space associated with semi-finite subdiagonal algebras, J. Math. Anal. Appl. 429 (2015), no. 2, 1347–1369.
  • [3] T. N. Bekjan and Q. Xu, Riesz and Szego type factorizations for noncommutative Hardy spaces, J. Operator Theory 62 (2009), no. 1, 215–231.
  • [4] G. Ji, Maximality of semi-finite subdiagonal algebras, J. Shaanxi Normal Univ. Nat. Sci. Ed. 28 (2000), no. 1, 15–17.
  • [5] L. E. Labuschagne and Q. Xu, A Helson–Zegö theorem for subdiagonal subalgebras with applications to Toeplitz operators, J. Funct. Anal. 265 (2013), no. 4, 545–561.
  • [6] M. Marsalli, Noncommutative $H^{2}$-spaces, Proc. Amer. Math. Soc. 125 (1997), no. 3, 779–784.
  • [7] M. Marsalli and G. West, Noncommutative $H^{p}$ spaces, J. Operator Theory 40 (1998), no. 2, 339–355.
  • [8] M. Marsalli and G. West, The dual of noncommutative $H^{1}$, Indiana Univ. Math. J. 47 (1998), no. 2, 489–500.
  • [9] G. Pisier and Q. Xu, “Non-commutative ${Lp}$-spaces” in Handbook of the Geometry of Banach Spaces, II, North-Holland, Amsterdam, 2003, 1459–1517.
  • [10] B. Prunaru, Toeplitz and Hankel operators associated with subdiagonal algebras, Proc. Amer. Math. Soc. 139 (2011), no. 4, 1387–1396.
  • [11] Q. Xu, Non-commutative $L^{p}$-spaces, preprint.
  • [12] C. Yan and T. N. Bekjan, Toeplitz operators associated with semifinite von Neumann algebra, Acta Math. Sci. Ser. B Engl. Ed. 35 (2015), no. 1, 182–188.